Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Chest pain, high BP. Taking metoprolol, propranolol, itching in eyes, headaches. Treatment?

hi having chest pains just tested my blood pressure and readings are 152 over 106 pulse 65 i am 51 years old have been taking propranalol came off those as they was causing my hair to fall out, went on to metoprolol for two weeks started getting chest pains went back on the propranolol a week ago still getting chest pains headaches and stabbing pains in my eyes
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Thanks for writing in.
I am a qualified and certified cardiologist. I read your mail with diligence.
Chest pain in a poorly controlled hypertensive patient who is taking two different type of drugs of same group is a serious issue. I would urge you to see a doctor if you are having chest pain so that conditions like angina (pain due to mismatch of supply of blood to heart not fulfilling its demand) and Myocardial Infarction (damage to heart due to this mismatch) can be excluded. Your blood pressure is also fairly high with headache as a symptom that can be prelude to cerebrovascular problem. Seek medical help in ER at the soonest. Good Luck.
With Best Wishes

Dr Anil Grover
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor